# SDR JJBA20210616032

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, FR65 BTW STR 15-16 LH CORROSION FOUND ON FRAME. AT RF1, FR65 BTW STR 15-16 LH CORROSION ON FRAME REMOVED AND FOUND OUT OF LIMITS. SPLICE FABRICATED. FR 65 CUT BTW STR 13L AND 15L, SPLICE CHANNEL TRIMMED AND FIT TO FRAME 65 SEGMENTS. FR 65 AND SPLICE DRILLED. FR65 BTW STR 13L-16L, FRAME REPAIRED WITH REPAIR SPLICE AT STR 14L-15L.
